# SDR UIEA2016052800357

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 69,934 hours, 12,384 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 25TD47
- Condition: Torn
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING MAIN DECK FIRE INDICATION.  FOLLOWED QRH PROCEDURES, REF LP 769723-M4.  PERFORMED MAWEA INPUT MONITORING ON MASTER MONITOR CARD A & B, RESULTS SATISFACTORY.  PERFORMED TEST OF SMOKE DETECTION SYS FOR CARGO AREA SYS, RESULTS SATISFACTORY IAW MM 26-10-01, NO MSG NOTED, REF LP 769722-1.  INVESTIGATED & NO SMOKE OR FIRE EVIDENCE WAS NOTED.  TROUBLE SHOT & FOUND COALESCER BAG WAS TORN ON PACK 3.  ALL PACK COALESCER BAGS REPLACED & OK IAW MM 21-51-05.
